Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Muscles getting weak and hurts when pushed. Take Naaproxen, lisinoprel and trospium choride. Suggest?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1998
Answered : 4917 Questions
why are my muscles getting weak and hurts in places when you push on some areas of the body
here are some of my meds. welco tabs (colesevelam hci) 625 mg----naproxen 250 mg---lisinopril 10 mg---trospium choride er caps 60 mg and coreg tabs 25 mg
Posted Sun, 22 Sep 2013 in Bones, Muscles and Joints
Answered by Dr. Vaibhav Gandhi 20 minutes later
Brief Answer:
degenerative wear and tear ,osteoporosis

Detailed Answer:

I have studied your case with diligence.

At age of 70 there can be degenerative wear of muscles and ligament and loss of elasticity of muscles, due to deficiency of VIT B12 and carnitine these symptoms can be aggravated .so supplements of these nutrients can relieve pain.

Another associated factor can be due to osteoporosis of bones there can be diffuse pain all over body.
Check your bone strength with DEXA SCAN and you can start medication according to level of osteoporosis,
I will advise you to do regular physiotherapy and exercises as my patients find much relief by these therapies.

You can continue your already prescribed medications. Though muscle pain is a side-effect of some of your medicines, it is less common. Moreover it will not have muscle weakness.

Hope this answers your query. If you have additional questions or follow up queries then please do not hesitate in writing to us. I will be happy to answer your queries.

Wishing you good health.

Take care
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Sports Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor